# SDR AALA201810169002

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 18,229 hours, 7,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: AAP2763
- Condition: Faulty
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE MAKES A SQUEALING NOISE.  REPLACED THE MEGAPHONE AND ACCOMPLISHED OPS CHECKED IAW 25-64-99. OPS CHECKED NORMAL.  OK FOR SERVICE.
